# SDR ASAA2019051429336

- Difficulty date: May 14, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 24,334 hours, 7,903 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 3400840030
- Condition: Delaminated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 78472000 NR 1 ENG INLET AND BLADES-DETAILED INSP FOUND NR 5 GLASS STRUT PANEL HAS AFT UPPER FASTENER INSERT DELAMINATED FROM PANEL, 5 O'CLOCK POS. AFT LOOKING FWD. GROUNDED - YES. REMOVED AND REPLACED NR 1 ENG NR 5 GLASS STRUT PANEL REF AMM 72-23-07.
